Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Detrimental Externalities and Non-Convexity of the Production Set

W. J. Baumol and David F. Bradford
Economica
New Series, Vol. 39, No. 154 (May, 1972), pp. 160-176
DOI: 10.2307/2552639
Stable URL: http://www.jstor.org/stable/2552639
Page Count: 17
  • Download ($43.00)
  • Subscribe ($19.50)
  • Cite this Item
Detrimental Externalities and Non-Convexity of the Production Set
Preview not available

Page Thumbnails

  • Thumbnail: Page 
160
    160
  • Thumbnail: Page 
161
    161
  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168
  • Thumbnail: Page 
169
    169
  • Thumbnail: Page 
170
    170
  • Thumbnail: Page 
171
    171
  • Thumbnail: Page 
172
    172
  • Thumbnail: Page 
173
    173
  • Thumbnail: Page 
174
    174
  • Thumbnail: Page 
175
    175
  • Thumbnail: Page 
176
    176